# SDR DALA2016040702689

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 419-703
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK  PLUG BS 419 TO 422, 455 TO 458, 671 TO 674, 701 TO 703 AT X=54 ON CABIN  PASSENGER PLUGS WERE REMOVED, NEW PLUGS WERE INSTALLED IAW SRM 51-30-1, 53-05 FIG 4A, SH 1.
